MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMPR SRS PROX BDY - LG 42MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED

ZIMMER BIOMET, INC. COMPR SRS PROX BDY - LG 42MM; PROSTHESIS, SHOULDER, NON-CONSTRAINED
Catalog Number 211218
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Fall (1848); Pain (1994)
Date of Event 12/04/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00111.Item#: 211232; lot#: 088140.Initial reporter name and address: full establishment name: (b)(6).Report source: foreign - event occurred in the (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the product remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
It was reported a patient had a conversion from a hemiarthroplasty to a reverse shoulder arthroplasty approximately three (3) years and eight (8) months ago.Subsequently, one (1) year and seven (7) months later, patient reports unusual pain following a fall onto outstretched hands.The patient underwent a course of physical therapy and takes otc medications as needed for pain.Approximately two (2) months ago, radiographic imaging displayed stress shielding in lateral cortex and the patient is experiencing some difficulty performing daily activities.No plan for revision has been reported and the patient has remained extremely satisfied throughout the study.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: compr srs mod stem - 10x75mm cat: 211232 lot: 088140, comp rvrs shldr glnsp std 36mm cat: 115310 lot: 943880, comp rvrs 25mm bsplt ha+adptr cat: 010000589 lot: 973590, comp rvs tray co 44mm cat: 115370 lot: 045270, arcom xl 44-36 std hmrl brng cat: xl-115363 lot: 056010, comp rvs cntrl 6.5x25mm st/rst cat: 115395 lot: 722860, comp lk scr 3.5hex 4.75x20 st cat: 180551 lot: 582270, comp lk scr 3.5hex 4.75x20 st cat: 180551 lot: 582270, comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 266170, comp lk scr 3.5hex 4.75x25 st cat: 180552 lot: 860970.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00111, 0001825034-2023-00330, 0001825034-2023-00331, 0001825034-2023-00332, 0001825034-2023-00333.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.D10: comp rvs cntrl 6.5x25mm st/rst cat: 115395, lot: 722960.Comp lk scr 3.5hex 4.75x25 st cat: 180552, lot: 850970.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2023-00543, 0001825034-2023-00558, 0001825034-2023-00562, 0001825034-2023-00560, 0001825034-2023-00561 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record(s) identified no deviations or anomalies during manufacturing related to the reported event.Medical records were provided and reviewed by a health care professional.Review of the available records identified the following: on (b)(6) 2020; ae; joint assist (14 pgs).Unusual pain after patient fell on outstretched hands; ct- negative findings; continuing with conservative treatment on (b)(6) 2022; 3 year follow-up; joint assist (14 pgs).Notes severe difficulty with ability to do household chores, use a knife to cut food, and carry a shopping bag; x-rays ap/lat ¿ stress shielding noted in lateral cortex; extremely satisfied on (b)(6) 2023; re: (b)(4) additional information 2.Msg clinical project lead reports patient currently had a course of physical therapy and takes over the counter analgesics as needed.Pain started after the fall radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: overall fit and alignment is anatomic on all images.Bone quality appears mildly osteopenic.There is interval development of proximal humeral stress shielding.Alignment is anatomic and unchanged from post-operative imaging through on (b)(6) 2022 but with interval development of proximal humeral stress shielding.There is no evidence of loosening.There is no malalignment.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
COMPR SRS PROX BDY - LG 42MM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16213797
Report Number0001825034-2023-00110
Device Sequence Number4326926
Product Code KWT
UDI-Device Identifier00880304540811
UDI-Public(01)00880304540811(17)270712(10)186720
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K111746
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/18/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number211218
Device Lot Number186720
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/13/2023
Supplement Date Received by Manufacturer02/02/2023
04/06/2023
Initial Report FDA Received Date01/20/2023
Supplement Report FDA Received Date02/15/2023
04/18/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
NI
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H10.; SEE NARRATIVE IN H10.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight115 KG